Ramsey theory and the probabilistic method

Ronald L. Graham, Joel Spencer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)132-136
Number of pages5
JournalNotices of the American Mathematical Society
Volume62
Issue number2
DOIs
StatePublished - 2015

Fingerprint

Ramsey Theory
Probabilistic Methods

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ramsey theory and the probabilistic method. / Graham, Ronald L.; Spencer, Joel.

In: Notices of the American Mathematical Society, Vol. 62, No. 2, 2015, p. 132-136.

Research output: Contribution to journalArticle

@article{d755da61dda743e1985a677df771fb5f,
title = "Ramsey theory and the probabilistic method",
author = "Graham, {Ronald L.} and Joel Spencer",
year = "2015",
doi = "10.1090/noti1211",
language = "English (US)",
volume = "62",
pages = "132--136",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Ramsey theory and the probabilistic method

AU - Graham, Ronald L.

AU - Spencer, Joel

PY - 2015

Y1 - 2015

UR - http://www.scopus.com/inward/record.url?scp=84920936684&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84920936684&partnerID=8YFLogxK

U2 - 10.1090/noti1211

DO - 10.1090/noti1211

M3 - Article

VL - 62

SP - 132

EP - 136

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 2

ER -